# SDR JR2R20240928372

- Difficulty date: September 28, 2024
- Submitted: September 28, 2024
- Operation: Air carrier
- Aircraft: N86311
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000429
- Aircraft time: 21,366 hours, 12,818 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 17016211003
- Condition: Chafed
- Location: Zone 500
- Part time: 21,366 hours, 12,818 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING PANEL 551AB CHAFED IN 2 AREAS
